# SDR ASOA04352

- Difficulty date: April 27, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 458
- Engine: Pwa PW127
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE ALUMINUM COVERING ON FLOOR PANEL 256 HF, AS WELL AS THE COVER PLATE AT FLOOR PANEL 256 GF WERE FOUND CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED BOTH THE CORRODED ALUMINUM COVERING AND THE FLOOR COVER PLATE IAW SRM 536210.  AIRCRAFT WAS RELEASED FROM C-CHECK ON MAY 14, 2004.
